# SDR UALA2013053003762

- Difficulty date: May 29, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 70,885 hours, 10,168 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLASTIC COVER MISSING.  COMPLIED WITH ECRA 3351- 01060.  OPS CHECKED SATISFACTORY.
